# SDR CA110715003

- Difficulty date: July 12, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Cracked
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CRACKED CONNECTOR DIRECTLY BELOW THE SCREW HEADS WAS FOUND ON MULTIPLE CONNECTORS.  THIS PARTICULAR UNIT SHOWS VISIBLE SIGNS OF ARCING.  BOTH CONNECTOR PNS HAVE SAME TYPE OF CRACKING, PN BV5-01258 AND BV5-01261 ARE THE CONNECTORS.  THIS IS ONE EXAMPLE OF SEVEN UNITS THAT WERE SENT TO THE SHOP, THESE WERE ALL FOUND IN THE SHOP PROCESS.
